# SDR AWXA200100530

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 54,703 hours, 33,893 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C18 CK -C- CORROSION FOUND ON FLOORBEAM UPPER FLANGE AT BS 967, RBL 15 TO RBL 19, BEYOND SRM LIMITS.  MAINTENANCE REMOVED DAMAGED SECTION, FABRICATED REPAIR PARTS AND INSTALLED IAW B737 SRM 53-00-51, FIG 202, PG 207 - 211.
